# SDR EIAA2010048

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT EMERGENCY LIGHT SWITCH TESTED TO ON, THEN BACK TO ARMED EMERGENCY LIGHTS STAYED ILLUMINATED. SYS OP'S CHECKED UPPER DECK CREW ESCAPE DOOR LIGHTS AND ONLY ONE DOOR STAYED ILLUMINATED ALL OTHER LIGHTS NORMAL ITEM DEFFERED TO DMI.
